# SDR DALA2021042002291

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 60,906 hours, 8,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 WORKING WORKCARD #0591-0115 EMERGENCY LIGHTS OPS TEST FAULTED EPSU (19WL) LDMCR/DEU B (300RH14). CORRECTIVE ACTION: REMOVED AND REPLACED EPSU PER A330 AMM 33-51. (6977822)
